# SDR 01FDEA00514

- Difficulty date: June 25, 2001
- Submitted: July 2, 2001
- Operation: Air carrier
- Aircraft: N313FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48311
- Aircraft time: 34,463 hours, 10,345 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Gouged
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL GOUGES LT WING LWR MIDDLE SURFACE OF SLATS NR 6, 7, 8.  ALSO SEVERAL GOUGES ON UPPER SURFACE OF LT WING AT SLATS NR 6, 7, 8.  REPAIRED PER EA 8-5750-56805 AND NR N415 UNDER WO 16747.
